# SDR SWAA2023031097892

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD; BS 767-787 RBL 21 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUT PLATES ON NEW ATTACH ANGLE UNDER SHIELD PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8123; DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT FIELD; OK TO INSTALL.;[06] INSTALLED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS 767-787 RBL21 WL156 PER SRM 51-40-02-0G-0; DWG 146A8123; DWG 146A0081.;[07] VERIFIED CORRECTIVE ACTION 6
